Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
An Improved Poisson Distribution and Its Application in Option Pricing
Current Issue
Volume 6, 2018
Issue 3 (September)
Pages: 15-23   |   Vol. 6, No. 3, September 2018   |   Follow on         
Paper in PDF Downloads: 53   Since Jul. 2, 2018 Views: 1115   Since Jul. 2, 2018
Samson Ogu-Egege, Research Fellow in the Department of Mathematics, Abia State University, Uturu, Nigeria.
Bright Okore Osu, Department of Mathematics, Michael Okpara University of Agriculture, Umudike, Nigeria.
Chigozie Chibuisi, Department of Insurance, University of Jos, Jos, Nigeria.
This work, introduces an improve Poisson distribution function. This improved Poisson is equipped with some financial terms, which generate a model for determining the prices of a European call and put option for two period models. Some of its important statistical properties like the mean, variance are given. It was found that the problem of option for non-dividend paying stock can be approached using an improved Poisson distribution function equipped with some financial terms. In comparison it gives exactly the numerical results with the CRR binomial model using the numerical data. An empirical example is given in a concrete setting.
Improved Poisson, Generalized Binomial Distribution, Option Pricing
A. D. Nyustern (2015) Binomial option pricing and model, Chapter 5 pp 1-5, www.ternnyu.edu/adamodar/pdfiles/option.
B. O. Osu, S. O. Egege and Emmanuel J. Ekpeyong (2017) Application of generalized Binomial model in option pricing. American journal of applied mathematics and statistics. Vol 5 No 2 pp 62-71.
B. Adam (2015) Factors that affect an option’s price (online) Available at http://the option prophet.com
Chandra suresh, Dharmaraja, Aparna Mehra and Reshmakhernchandami (2013) An introduction to financial mathematics, Narosa publishing house, New Delhi, Chennai, Mumbai and Kolkata. Pp 106-110.
Dongping Hu, Yongquan Cui, and Aihua Yin (2013) An improved Negative Binomial Appeoximation for Negative Hypergeometric Distribution, Applied mechanice and materials Vols 427-429, pp 2549-2547
F. I. Chenge, C. I. Alice (2010) Application of Binomial distribution to evaluation call option (finance) Springer link pp 1-10.
Joeuon K and Teerapabolan K (2014) An improved Poisson approximation for the binomial distribution, Applied mathematics science Vol 8, No 174, pp 8651-8654.
M. Rutkowski (2016) The CRR market model school of mathematics and statistics university Sydney, working paper, Math 3075/3975.
Oduro F. I and Dedu V. K (2013) The binomial and Black Scholes option pricing models;A pedagogical review with Vba implementation, internation journal of business information technology Vol 2, No 2 pp 31-37.
S. O. Egege, B. O. Osu and C. Chibuisii (2018) Anon –uniform bound approximation of Polyavia Poisson, using Stein’s –Chen method and ω-function and its application in option pricing, international journal of mathematics and statistics invention vol 6. issue 3 pp 09-20.
S. Benninga (2000) Financial modeling, second edition, the MIT press, MA.
Teerapolarn K. (2012) A point wise approximation of Generalized Binomial by Poisson Distribution, Applied mathematics science, Vol 6, no. 22, pp 1059-1104.
llori S. A, Ajayi O. O (2000) University mathematics series 2 Algebra, A division of Associated book –makers Nigeria limited, pp 140-141.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
Copyright © 2013-, Open Science Publishers - All Rights Reserved